# SDR A6WA200940418

- Difficulty date: July 22, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 15,347 hours, 14,193 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Sticking
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT EXPERIENCED ELEVATOR STICKING AT 8,000 FT INTERMITTENTLY.  UNAFFECTED BY ALTITUDE OR SPEED CHANGES OR AUTOPILOT ENGAGED OR DISENGAGES.  NOT PRESENT BELOW 10,000 FT OR ON GROUND.  (K)
